RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1995, Volume 35, Number 9, Pages 1356–1373 (Mi zvmmf2348)  

A numerical method for solving the Dirichlet problem with nonlocal boundary conditions

R. Z. Dautov, N. N. Sarimov

Kazan'

Full text: PDF file (1679 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1995, 35:9, 1089–1102

Bibliographic databases:
UDC: 519.632.4
MSC: 65N30
Received: 05.05.1994
Revised: 19.10.1994

Citation: R. Z. Dautov, N. N. Sarimov, “A numerical method for solving the Dirichlet problem with nonlocal boundary conditions”, Zh. Vychisl. Mat. Mat. Fiz., 35:9 (1995), 1356–1373; Comput. Math. Math. Phys., 35:9 (1995), 1089–1102

Citation in format AMSBIB
\Bibitem{DauSar95}
\by R.~Z.~Dautov, N.~N.~Sarimov
\paper A numerical method for solving the Dirichlet problem with nonlocal boundary conditions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1995
\vol 35
\issue 9
\pages 1356--1373
\mathnet{http://mi.mathnet.ru/zvmmf2348}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1356922}
\zmath{https://zbmath.org/?q=an:1026.65520}
\transl
\jour Comput. Math. Math. Phys.
\yr 1995
\vol 35
\issue 9
\pages 1089--1102
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TT35500004}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2348
  • http://mi.mathnet.ru/eng/zvmmf/v35/i9/p1356

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:189
    Full text:83
    References:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020